# SDR DALA2022070604728

- Difficulty date: July 3, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 96,019 hours, 43,570 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659-MISC/DE-POSSIBLE BIRD STRIKE ON RIGHT SIDE OF AIRCRAFT. ALL ENGINE INDICATIONS NORMAL. PASSENGER REPORTED SEEING A BRIGHT FLASH. CORRECTIVE ACTION: C/W BIRDSTRIKE INSP PER B757 AMM 05-51 FOUND BIRD RESIDUE ON RT ENG SPINNER AND ON BLADES, NO OTHER STRIKES NOTED. C/W BIRDSTRIKE BSI, NO LIMITING DAMAGE FOUND PER B757AMM 72-00. RAN #2 ENG FOR AFTER BORESCOPE, NO LEAKS. NO ODORS IN CABIN.
